EconPapers    
Economics at your fingertips  
 

A Generalized Transmuted Moment Exponential Distribution: Properties and Application

Amal S. Hassan, Ibrahim B. Abdul-Moniem* and Khater A. E. Gad
Additional contact information
Amal S. Hassan: Faculty of Graduate Studies for Statistical Research, Cairo University, Egypt
Ibrahim B. Abdul-Moniem*: Department of Statistics, Higher Institute of Management Sciences in Sohag, Sohag, Egypt
Khater A. E. Gad: Faculty of Graduate Studies for Statistical Research, Cairo University, Egypt

Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 5, 41-52

Abstract: This paper introduces a new generalization of moment exponential (or length biased) distribution. The new model is referred to as generalized transmuted moment exponential distribution. This model contains some new existing distributions. Structural properties of the suggested distribution including closed forms for ordinary and incomplete moments, quantile and generating functions and Rényi entropy are derived. Maximum likelihood estimation is employed to obtain the parameter estimators of the new distribution. We illustrate the importance of the new model by means of three applications to real data sets.

Keywords: Transmuted distribution; Generalized transmuted-G; The moment exponential; Moments; Order statistics; Maximum likelihood (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams6(5)41-52.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/05-2020/5/6 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2020:p:41-52

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2020-06-02
Handle: RePEc:arp:ajoams:2020:p:41-52